# SDR SWIA201232266

- Difficulty date: November 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 34,683 hours, 48,656 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR WENT OFF.  (FLT 5645)  REPLACED LAV SMOKE DETECTOR BATTERY.
